# SDR SWIA200820648

- Difficulty date: December 10, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 12,336 hours, 10,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD AFT EMERGENCY LIGHT INOP (FLT 5861).  RELAMPED EMERGENCY LIGHT.
